Doctor insights on:
Saliva Substitute Medication
What are the possible causes of my thick white saliva that cause me to cough very often? I have been diagnosed with having anxiety and I am currently on wellbutrin and lorazepam. I am wondering if the medication, my anxiety, or something else such as an
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
My son is 3 - he is taking medication for allergies. he recently started snoring and has foamy saliva when he is asleep, what could be the cause?
Monitor the setting: A 3 yo who snores has tonsil & adenoid growth that is prominent & interfering some with the airway. If he has breathing pauses lasting more than 20 seconds during sleep, he is progressing toward childhood sleep apnea. This usually worsens for a few years since tonsils/adenoids grow faster than the kid until they hit 8 or so. If this occurs have him evaluated by an ENT. Tonsillectomy is curative. ...Read more
If you have abnormally high amount of saliva in your mouth, what could be the cause of it? What medication (otc, percribed) and treatments wud u need?
Can dry mouth be cured by reactivating saliva glands through self stimulation, oral gel n medication?
Unblock nose: Dry mouth usually occurs from a blocked turbinates, or sinusitis that then forces a person to become a mouth breather. So the most important thing is to decongest the nose, allow for proper air passage, so that the mouth is closed to prevent evaporation of saliva. Potential problems with dry mouth is reduced saliva, which can lead to increased cavities. Treat the cause first. See your doctor for an ENT consult. ...Read moreSee 3 more doctor answers
I am in sydney, i get excessive saliva in my mouth, can you suggest a medication for excessive saliva, it's very stressful not able to speak properly.
Usually a temporary : Normal condition probably will go back to normal, but there are some conditions that should have medical attention. Dentures, gerd, mouth infection, pregnancy or stomatitis can cause this. Also some rarer ones. If you are really stressed and/or other issues upset you, a psychotherapist might help. Here's a link: http://www.Mayoclinic.Com/health/excessive-saliva/my01012/dsection=causes good luck! ...Read more
I have type 2 diabetes. On medication. On a diet. I now feel weak, tired, nauseous, mouth full of saliva. Advise please?
I have weakness throughout my body, most noticeably in my arms and hands, thicker saliva than normal, occasional slight dizziness, and body wide trembling. What could these be symptoms of? I'm not on any medications.
See your doctor: You may have caught a cold or the flu. If your symptoms gradually worsen or don't go away after a day or two you need to see your doctor. If you live in an area that has a lot of mosquitoes you may want to get checked for west nile virus because this is a bad year for it and september is usually a peek month for cases to rise. ...Read moreSee 1 more doctor answer
I keep getting recurring blood spots on my tongue and when i spit out saliva its mixed with blood and it heals in a day . what do i do ? it looks like cuts but i am not too sure and my gums bleed sometimes when i brush ? what are the medications to be tak
Saliva tests and symptoms show low functioning adrenal glands, but how to know if there is need for hormonal medications such as hydrocortisone?
Work with your Dr: The accuracy of the salivary test results are depended on many factors including timing of the test and type of assay used. If your Dr determines the results are truly low, additional testing is needed to determine if due to primary or secondary adrenal insufficiency. Work with your doctor or endocrinologist and do not start hydrocortisone until then. ...Read more
Hi, I have had a sore throat, chesty cough and excess saliva for past week. No pain medication is working. Should i see a doctor?
Pot: Not likely.Get a more detailed answer ›
Not necessarily: Different drugs are metabolized by different pathways. So, secretion of a metabolized drug in the saliva may be very different than a drug that has been metabolized and is now secreted in the urine. These pathways often involve the liver at some point, so if you have liver problems, it may affect test results also. ...Read more
Weed: NO you may fail.Get a more detailed answer ›
please tell me if i had cocaine 1 week before the drug tests and weed daily until 2 weeks before the tests , what can I do to pass? It is a preemployment test , is that a urin test or can be saliva etc? Many thanks
Stop usage: Although i'm sure i'd be wasting my breath telling you to quit these habits as they are not healthy, self destructive and...Expensive. With that being said...You need to stop using or even inhaling (pot smoke) for at least4 weeks. It is not only blood, urine & saliva test you need to worry about..Many employers are now also demanding hair samples. And the stuff you use, remains for a long time. ...Read moreSee 1 more doctor answer
The clear, viscous fluid secreted by the salivary and mucous glands in the mouth. Saliva contains water, mucin, organic salts, and the digestive enzyme ptyalin. It serves to moisten the oral cavity, to initiate the digestion of starches, and to aid in the chewing and swallowing of food. Approximately 1 to 1.5 l ...Read more
- Talk to a doctor live online for free
- Xerostomia lupus saliva substitute
- Saliva substitute adverse effects
- Saliva substitution combo no adverse effects
- Ask a doctor a question free online
- Are there any substitute herbal medication for hypertension?
- Drowning saliva
- Drugs in saliva
- Saliva substitution combo no medication